A. Daletskii

Search this author in Google Scholar


Articles: 7

Percolations and phase transitions in a class of random spin systems

Alexei Daletskii

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 21 (2015), no. 3, 225-236

The aim of this paper is to give a review of recent results of Yu. Kondratiev, Yu. Kozitsky, T. Pasurek and myself on the multiplicity of Gibbs states (phase transitions) in infinite spin systems on random configurations, and provide a `pedestrian' route following Georgii–Haggstrom approach to (closely related to phase transitions) percolation problems for a class of random point processes.

Logarithmic Sobolev inequality for a class of measures on configuration spaces

Alexei Daletskii, Ahsan Ul Haq

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 4, 293-300

We study a class of measures on the space $\Gamma _{X}$ of locally finiteconfi\-gurations in $X=\mathbb{R}^{d}$, obtained as images of ''lattice'' Gibbs measures on $X^{\mathbb{Z}^{d}}$ with respect to an embedding $\mathbb{Z}^{d}\subset \mathbb{R}^{d}$. For these measures, we prove the integration by parts formula andlog-Sobolev inequality.

Permutations in tensor products of factors, and $L^{2}$ cohomology of configuration spaces

Alexei Daletskii, Alexander Kalyuzhnyi

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 4, 341-352

We prove that the natural action of permutations in a tensor product of type $\mathrm{II}$ factors is free, and compute the von Neumann trace of the projection onto the space of symmetric and antisymmetric elements respectively. We apply this result to computation of von Neumann dimensions of the spaces of square-integrable harmonic forms ($L^{2}$-Betti numbers) of $N$-point configurations in Riemannian manifolds with infinite discrete groups of isometries.

Von Neumann dimensions of symmetric and antisymmetric tensor products

Alexei Daletskii, Yuriĭ Samoĭlenko

Methods Funct. Anal. Topology 9 (2003), no. 2, 123-132

Quasi-invariance and Gibbs structure of diffusion measures on infinite product groups

Sergio Albeverio, Alexei Daletskii

Methods Funct. Anal. Topology 6 (2000), no. 1, 28-42

Some examples of Dirichlet operators associated with the actions of infinite dimensional Lie groups

S. Albeverio, A. Daletskii, Yu. Kondratiev

Methods Funct. Anal. Topology 4 (1998), no. 2, 1-15

Asymptotic expansions for a class of infinite dimensional pseudodifferential operators

Alexei Daletskii

Methods Funct. Anal. Topology 3 (1997), no. 1, 51-61


All Issues